# SDR DALA13048130945

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 63,471 hours, 47,841 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 3D IN THE CABIN WAS INOPERATIVE. MX FOUND WIRES PULLED OUT OF THE LIGHT SOCKET.  THE LIGHT ASSY WAS REPLACED AND THE SYS RETURNED TO NORMAL OPERATION.
